# SDR YENA2022121901274

- Difficulty date: December 17, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 5,471 hours, 1,057 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,520 hours, 1,066 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015511
- Part serial: 45302
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 5,610 hours, 1,064 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 288, LAX-BOS. (ETOPS)  ENGINE FIRE DETECTION SYSTEMS 1,  LOOP A,  IAW TSM 26-12-00-810-857-A. FOUND CRACK ON ENG NR 2 FIRE LOOP A, CORE.  FIN 4001WD1.  THE OPS CHECK IS GOOD NO FAULTS AT THIS TIME. REMOVED AND REPLACED LOOP A ON  NR 2 ENGINE CORE. . PLACARD REMOVED. REF AMM 26-12-17-400-803-A.  ORIG SUBMISSION DATE: 12/19/2022
